Jen 48 in North Carolina

by jen
(North Carolina)

Hi,

I've been taking progesterone cream for 3 months now and it has done so much for me. Mainly helped me with severe anxiety, IBS, stomach pain, and mood disorder. I wish I had known about this 8 years ago when my "episodes" started! Thank God for this site and to all of you who contribute and maintain it. Truthfully I was ready to die. Now I feel like I have some control over my health again.

My question is...I've been using 375mg in the morning and 375 at night. This is the amount it took to stop my crazy anxiety and bowel symptoms (for the most part). But I didn't get a period for three months, just slight spotting every now and then. I'm also taking 50mg of D3 with K2, NAC, Taurine, Magnesium Citrate, D-calgate, and H-TP3.

So, I decided to go off all the cream for a couple of days so I would have a natural period (I was already spotting and slightly cramping). Well by day three I'm miserable. yes, I did get a little more spotting, red blood and some mild cramps, but nothing grand. So, do I ever need to stop taking the cream? Honestly, I'd rather not, but I thought my body might be fighting me to get a period. Like maybe it will continue to up the estrogen until I have period?

I had several episodes since going off the cream, which I can't stand! They are awful. Do I just stay on my does for a year? Forever? Does it matter that I don't get a period? Do I need to get a period. Will my period eventually come at my current does all by itself?

Thanks for any help and guidance!


Comments for Jen 48 in North Carolina

Click here to add your own comments

Dec 18, 2017
Jen 48 in North Carolina
by: Joy

Hi Jen

I am so pleased that progesterone has helped you. Progesterone therapy is a life long commitment and stopping it will see the return of adverse symptoms. If you went cold turkey this would also have a negative effect, reducing or stopping should be done slowly.

Usually when all symptoms have cleared and you feel stable, then reduce the amount of cream to a level that suits you. I am concerned that your anxiety will return.

May I suggest that you start to use progesterone again, find a level that suits you. You will need to stay on that amount until the body has adjusted again. As soon as this happens you can slowly reduce the amount of cream by 25mg at a time (half a Natpro pump). Stay on the reduced amount for a week and reduce again and so on. The monthly period does return to normal once the body has adjusted.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...